# SDR SWAA1966120110269

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 12,727 hours, 7,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY SIGN BROKEN AT CEILING ATTACH BRACKET.  ACTUAL SIGN LIGHT OPERATES.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER M/M.  OPS NORMAL.
